# SDR AALA20090304TUL05

- Difficulty date: March 1, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM CORRODED STATION 986.  INSTALLED FLOORBEAM DOUBLER TOP CHORD REPAIR PER SRM 53-70-51-2R-4.
